Skip to Content

How long do the Pristiq headache side effects last? Wondering if I Should I keep riding it out?

Responses (2)

Anonymous 13 Jun 2010

benreillyhazel this is what I found,
Seek medical attention right away if any of these SEVERE side effects occur: persistent headache
Be safe, Headache should not last a long time
Bucky1

Read more: https://www.drugs.com/cdi/pristiq-extended-release-tablets.html#ixzz0qlxwRSFa

benreillyhazel 14 Jun 2010

Thank you

kazza1973 1 Nov 2010

that good to here. thanks.

barbles2413 13 Jun 2010

call your doc even if it is sunday maybe he wants to stop or change the med and offer suggestions for the head ache

Anonymous 14 Jun 2010

Hi Barbie,
Constant headache doesn't sound good. I've been there, about drove me nuts.

barbles2413 14 Jun 2010

I BELIEVE ALL SIDE EFFECTS SHOULD BE REPORTED YOU NEVER KNOW WHAT YOUR BODY IS RESPONDING TOO

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions